# SDR ERAA098192

- Difficulty date: September 10, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 9,208 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24762101
- Part serial: 0808
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLES IN AFT COMPARTMENT OF FLOAT BAG.  FLOAT WAS INSPECTED AND REPAIRED IAW OHSS-100-1.  C/W INSPECTION IAW BO105-25-60-95.
